# SDR YENA2023051900540

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 36,832 hours, 24,080 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#715, BOS-BUF. 'REF MDDR #570474 AFT CARGO DOOR IND. FOUND DAMAGED DOOR HANDLE LOCK BEARING AND SHAFT DAMAGE ALSO DAMAGE TO DOOR FRAME-SHAFT HOLE ELONGATED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
